Turkish Journal of Mathematics
In this paper, we prove an identity for differentiable convex functions related to conformable fractional integrals. Moreover, some parameterized inequalities are established by using conformable fractional integrals. To be more precise, parameterized inequalities are obtained by taking advantage of the convexity, the Hölder inequality, and the power mean inequality. Furthermore, previous and new results are presented by using special cases of the obtained theorems.
Hermite-Hadamard-type inequalities, Simpson-type inequalities, Bullen-type inequalities, Fractional conformable integrals, fractional calculus, convex function
ÜNAL, CİHAN; HEZENCİ, FATİH; and BUDAK, HÜSEYİN
"Some remarks on parameterized inequalities involving conformable fractional operators,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/13